# SDR COMA0160232

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 4,863 hours, 4,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE MESSAGE.  COULD NOT DUPLICATE.  DOOR OPERATES NORMAL.
